# SDR PCSA2009072001

- Difficulty date: July 17, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 53,788 hours, 32,590 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 56024003
- Part serial: 01500AA
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

IN FLIGHT FROM SAP TO MIA "NOSE DOWN RUNAWAY TRIM" AND "JAM STABILIZER AFTER RUNAWAY TRIM".  MAINTENANCE FOUND THE STABILIZER TRIM WHEEL MOVING IN THE SAME DIRECTION AT ALL TIMES REGARDLESS OF THE POSITION OF THE STABILIZER CRUISE TRIM SWITCH.  THE AUTOPILOT STABILIZER TRIM SERVO WAS REPLACED AND THE STABILIZER TRIM SYSTEM CHECKED NORMAL IAW THE B727 AMM.  IN ADDITION THE STABILIZER JACKSCREW WAS INSPECTED FOR FOREIGN OBJECTS ON THE CABLE DRUM, SPROCKETS, BALL NUTS LACK OF LUBRICATION DAMAGE OR WEAR.  NO DISCREPANCIES WERE FOUND.  HOWEVER THE JACKSCREW WAS CLEANED AND LUBRICATED PER THE AMM AND THE AIRCRAFT RETURNED TO SERVICE.
